# SDR SWAA2025010984362

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,102 hours, 39,000 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Girt Bar
- Condition: Dragging
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - L2 DOOR SLIDE GIRT DRAGGING ON THE DOORWAY<[01] RE-PACKED L2 DOOR SLIDE GIRT BAR REF AMM. 25-66-01.
